Determinants and Longest Cycles of Graph

Vladimir Ejov, Jerzy Filar, Walter Murray, Giang Nguyen

    Research output: Contribution to journalArticle

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)1215-1225
    Number of pages11
    JournalSiam Journal on Discrete Mathematics
    Volume22
    Issue number3
    Publication statusPublished - 2008

    Cite this

    Ejov, V., Filar, J., Murray, W., & Nguyen, G. (2008). Determinants and Longest Cycles of Graph. Siam Journal on Discrete Mathematics, 22(3), 1215-1225.